How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2418
Experience:  GP with over 27 years experience including emergency medicine
1304720
Type Your Medical Question Here...
Family Physician is online now

Hi iam taking tylex for back problems I have a tovel syst at

Customer Question

Hi iam taking tylex for back problems I have a tovel syst at the base
Of my back my legs can realy hurt alot my feet get hot I have to
Have a fan on the whenthis happens ive had an mri witch showed
Up the syst but the specilst say this I not the course of my pain
Ok I have to use more tylex then I run out and have to wait for
My next scrip I live an avtive life to keep me going and out of pain
I take tylex about 8aday the tylex do help with another problem
That it keeps myself carm is any other way I can help my pain go
With out pushing to much on my back my doctor is great but iam left
Alone keep poping the pills and the pain tends to go I some times feell
Like I am a drug addicck any ideas thank
Submitted: 3 years ago.
Category: Medical
Expert:  Shantal-Mod replied 3 years ago.

Hello,

I've been working hard to find a Professional to assist you with your question, but sometimes finding the right Professional can take a little longer than expected.

I wonder whether you're ok with continuing to wait for an answer. If you are, please let me know and I will continue my search. If not, feel free to let me know and I will cancel this question for you.

Thank you,

Shantal

Customer: replied 3 years ago.
Expert:  Shantal-Mod replied 3 years ago.

Hello,

Thank you for getting back to me. We will continue to look for a Professional to assist you.

Thank you for your patience,

Shantal

Expert:  Dr. D. Love replied 3 years ago.
What other medicines have been tried?

Expert:  Shantal-Mod replied 3 years ago.

Hello,

There is a Professional waiting to assist, please let me know if you still need assistance.

Thank you,

Shantal

Related Medical Questions